# SDR SWIA202265562

- Difficulty date: April 6, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N200SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000623
- Aircraft time: 14,257 hours, 8,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, AFT WET AREA, ON RH GUSSET PLATE AT FRAME 90 (X = +11Â€?).     (C-CHECK RO 5/4/2022)    REMOVED AND REPLACED AND RESTORED SURFACE PROTECTION AFT WET AREA RH GUSSET PLATE AT FRAME 90 REF SRM 51-40-08, 51-23-06
